# SDR ASAA2015031311074

- Difficulty date: March 13, 2015
- Submitted: March 24, 2015
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- Aircraft time: 65,799 hours, 44,206 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 654797634
- Condition: Corroded
- Location: Bs 867-887
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN LT SIDE FROM FS 867 TO FS 887, CUSP WEB CORRODED.  ACFT GROUNDED. R & R CUSP WEB IAW SRM 51-40-02, PAR 4 AND PG 6, PAR D, W 2.00, O .032, R .026, L 6, D .006".
